# SDR AALA20160120003

- Difficulty date: January 20, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 112,742 hours, 18,410 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part number: 20224785
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB BOTH AUTO PRESS CONTROLS FAILED.   R & R OUTFLOW VALVE ACFT MOTOR IAW AMM 21-31-05.
